MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PROSTALAC TRL BALL 32+1; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 PROSTALAC TRL BALL 32+1; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 254191320
Medical Device Problem Codes Display Difficult to Read (1181); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trial is worn and unable to see the diameter and length on description.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary
=
> examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PROSTALAC TRL BALL 32+1
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8659776
Report Number1818910-2019-94934
Device Sequence Number2072721
Product Code LXH
UDI-Device Identifier10603295129660
UDI-Public10603295129660
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254191320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2019
Initial Date Received by Manufacturer 05/15/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date05/31/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1